# SDR CHQA20131013369

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 31,738 hours, 26,067 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,113 hours, 15,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Part serial: 9809069
- Condition: Failed
- Location: Nr 1
- Part time: 21,682 hours, 18,730 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE, SMOKE WAS NOTICED IN THE COCKPIT.  THE CREW DIVERTED AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ISOLATED THE ISSUE TO THE PACK 1 SYSTEM. THE PACK 1 SYSTEM WAS DEFERRED.   ACM ON THE PACK 1 SYSTEM WAS REPLACED.  OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
